# SDR UPS99629479

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Crew Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY ESCAPE LIGHT BELOW CREW ENTRY DOOR INOP.  RELAMPED EXTERIOR ESCAPE LIGHT.  OPS CHECK GOOD.
